Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 793824, 10 pages
http://dx.doi.org/10.1155/2013/793824
Research Article

On Intuitionistic Fuzzy Filters of Intuitionistic Fuzzy Coframes

Department of Mathematics, Mar Athanasius College, Kothamangalam, Kerala 686666, India

Received 28 January 2013; Accepted 11 March 2013

Academic Editor: Krassimir T. Atanassov

Copyright © 2013 Rajesh K. Thumbakara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Frame theory is the study of topology based on its open set lattice, and it was studied extensively by various authors. In this paper, we study quotients of intuitionistic fuzzy filters of an intuitionistic fuzzy coframe. The quotients of intuitionistic fuzzy filters are shown to be filters of the given intuitionistic fuzzy coframe. It is shown that the collection of all intuitionistic fuzzy filters of a coframe and the collection of all intutionistic fuzzy quotient filters of an intuitionistic fuzzy filter are coframes.